# SDR SIMA20141113001

- Difficulty date: November 13, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 27,119 hours, 22,808 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX675734
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

HYD 2 LOW QTY ON EICAS.  SERVICED NR 2 HYDR RESERVOIR IAW EMB 145MM 12-13-01. TROUBLESHOOTING ITEM 1 ABOVE.  FOUND NR 2 EDP TO BE LEAKING.  REPLACED NR 2 EDP IAW EMB 145MM 29-10-03.  OPERATIONS CHECKED GOOD.
